RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 2, Pages 103–124 (Mi izv3526)  

Asymptotic expansions for the criteria of fit of A. N. Kolmogorov and N. V. Smirnov

V. S. Korolyuk


Full text: PDF file (1719 kB)

Bibliographic databases:
Received: 25.01.1954

Citation: V. S. Korolyuk, “Asymptotic expansions for the criteria of fit of A. N. Kolmogorov and N. V. Smirnov”, Izv. Akad. Nauk SSSR Ser. Mat., 19:2 (1955), 103–124

Citation in format AMSBIB
\Bibitem{Kor55}
\by V.~S.~Korolyuk
\paper Asymptotic expansions for the criteria of fit of A.\,N.~Kolmogorov and N.\,V.~Smirnov
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 2
\pages 103--124
\mathnet{http://mi.mathnet.ru/izv3526}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=68152}
\zmath{https://zbmath.org/?q=an:0066.12203}


Linking options:
  • http://mi.mathnet.ru/eng/izv3526
  • http://mi.mathnet.ru/eng/izv/v19/i2/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:283
    Full text:102
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019